Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Arthritis, delay in periods, pain in the left side of the hip, burning during urination. Premenopause?

hello doctor, In the past I had treatment for arthiritis and I get pain in the joints during rainy and winter. I still do all the activities at home alone. I am okay now . I took tablets for the first time to delay my periods as we had a function at home. My normal periods date are between 23rd to 27th of the month. Last month I got my periods by 30th June. This month I did not get my periods still and I am not pregnant. I am getting pain in my left side of the hip area and it burns while passing urine . All the joints are paining. I have recently started taking Dabur Ashokarishtam twice after this problem. I am 35 yrs and my friends say it is a premenopause stage . I am not sure. Kindly guide me on this.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
usually at this age the premenopausal symptoms are less common. you shall get an USG abdomen and Urine routine investigations. till then drink plenty of liquids and get back with the reports.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor